Alert archive / Arkansas / River Flood Warnings in 2016
River Flood Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at May 1, 2016, 5:44 AM CDT for Independence County, Jackson County, Lawrence County, Arkansas. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 5:44 AM CDT (10:44 UTC)
- Expired
- May 5, 2016, 10:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Independence County, AR, Jackson County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 135 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Black Rock (BKRA4). The gauge peaked at 16.22 ft at May 1, 2016, 6:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07072500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
567
WGUS44 KLZK 011044
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
544 AM CDT SUN MAY 1 2016
...The National Weather Service in Little Rock has issued a Flood
Warning for the following rivers in Arkansas...
Black River At Black Rock affecting Independence...Jackson and
Lawrence Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC063-067-075-020144-
/O.NEW.KLZK.FL.W.0049.160501T1044Z-160505T1500Z/
/BKRA4.1.ER.160501T0946Z.160502T0600Z.160504T0900Z.NO/
544 AM CDT SUN MAY 1 2016
The National Weather Service in Little Rock has issued a
* Flood Warning for
The Black River At Black Rock.
* until Thursday morning...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by
after midnight tomorrow. The river will fall below flood stage
Wednesday morning.
* Impacts at 17.0 feet...Low lying cultivated land and pastures in
Lawrence, Jackson, and Independence counties flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue Wed Thu
Black River
Black Rock 14 14.1 Sun 05 AM 14.8 16.8 15.4 13.8 12.9
&&
LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
3588 9110 3564 9128
$$5 follow-up statements
526
WGUS84 KLZK 011603
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CDT SUN MAY 1 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Black River At Black Rock affecting Independence...Jackson and
Lawrence Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC063-067-075-020702-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160505T1048Z/
/BKRA4.1.ER.160501T0946Z.160502T0600Z.160504T0448Z.NO/
1102 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Black River At Black Rock.
* until late Wednesday night...Or until the warning is cancelled.
* At 10:00 AM Sunday the stage was 15.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by
Monday morning. The river will fall below flood stage by Wednesday
morning.
* Impacts at 17.0 feet...Low lying cultivated land and pastures in
Lawrence, Jackson, and Independence counties flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed Thu Fri
Black River
Black Rock 14 15.5 Sun 10 AM 17.0 15.4 13.6 13.0 13.0
&&
LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
3588 9110 3564 9128
$$
65470
WGUS84 KLZK 020147
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT SUN MAY 1 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Black River At Black Rock affecting Independence...Jackson and
Lawrence Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC063-067-075-021647-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160505T0730Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160504T0130Z.NO/
847 PM CDT SUN MAY 1 2016
The Flood Warning continues for
The Black River At Black Rock.
* until late Wednesday night...Or until the warning is cancelled.
* At 8:00 PM Sunday the stage was 16.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Tuesday evening.
* Impacts at 14.0 feet...Minor flooding begins. Farm ground along
east bank begins to flood.
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed Thu Fri
Black River
Black Rock 14 16.2 Sun 08 PM 15.9 14.7 13.4 12.8 12.7
&&
LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
3588 9110 3564 9128
$$233
WGUS84 KLZK 021511
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 AM CDT MON MAY 2 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Black River At Black Rock affecting Independence...Jackson and
Lawrence Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC063-067-075-030611-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160504T2100Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160503T1500Z.NO/
1011 AM CDT MON MAY 2 2016
The Flood Warning continues for
The Black River At Black Rock.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 9:00 AM Monday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by
late Tuesday morning.
* Impacts at 14.0 feet...Farm ground along east bank begins to flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu Fri Sat
Black River
Black Rock 14 15.4 Mon 09 AM 14.2 13.0 12.3 12.2 12.2
&&
LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
3588 9110 3564 9128
$$
61470
WGUS84 KLZK 030105
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 PM CDT MON MAY 2 2016
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Black River At Black Rock affecting Independence...Jackson and
Lawrence Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC063-067-075-031605-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160504T2200Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160503T1600Z.NO/
805 PM CDT MON MAY 2 2016
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Black River At Black Rock.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 7:00 PM Monday the stage was 14.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by
noon on Tuesday.
* Impacts at 14.0 feet...Minor flooding begins. Farm ground along east
bank begins to flood.
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu Fri Sat
Black River
Black Rock 14 14.7 Mon 07 PM 14.2 13.1 12.6 12.4 12.3
&&
LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
3588 9110 3564 9128
$$652
WGUS84 KLZK 031721
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 PM CDT TUE MAY 3 2016
...From the National Weather Service in Little Rock...The Flood
Warning is cancelled for the following river in Arkansas...
Black River At Black Rock affecting Independence...Jackson and
Lawrence Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in
&&
ARC063-067-075-031751-
/O.CAN.KLZK.FL.W.0049.000000T0000Z-160504T2200Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160503T1445Z.NO/
1221 PM CDT TUE MAY 3 2016
The Flood Warning is cancelled for
The Black River At Black Rock.
* At 12:00 PM Tuesday the stage was 13.9 feet.
* Fell below flood stage at 9:45 AM Tuesday.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to 13.4 feet by tomorrow
morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri Sat Sun
Black River
Black Rock 14 13.9 Tue 12 PM 13.4 12.9 12.9 13.0 12.7
&&
LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
3588 9110 3564 9128
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 1, 4:11 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 1, 4:11 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 411 AM CDT SUN MAY 1 2016 .SHORT TERM...TODAY THROUGH MONDAY NIGHT A SURFACE FRONT CAN BE SEEN ON REGIONAL RADAR MOSAICS AND SURFACE OBSERVATIONS EARLY THIS MORNING...LYING FROM BLYTHEVILLE THROUGH BRINKLEY AND PINE BLUFF AND FINALLY DOWN TO CAMDEN AS OF 4AM. SOME ISOLATED CONVECTION CONTINUES WELL BEHIND THE FRONT...BUT EXPECT THIS TO CONTINUE TO WANE THROUGH DAYBREAK. AS SUCH...MUCH OF THE STATE SHOULD SEE DRY CONDITIONS TODAY. SKIES WILL LIKELY CLEAR OUT IN THE NORTHWEST...BUT MAY REMAIN PARTLY TO MOSTLY CLOUDY IN THE SOUTHEAST HALF OF THE STATE. STILL...MOST GUIDANCE IS GOING WITH UPPER 70S TO LOW 80S IN THE SOUTHEAST WHERE CLOUDS MAY REMAIN THROUGH THE DAY. UPPER 60S TO LOW 70S WILL BE SEEN IN THE NORTHWEST. THE NEXT DISTURBANCE...CURRENTLY OVER SOUTHERN ARIZONA PER WATER VAPOR SATELLITE IMAGERY...WILL APPROACH FROM THE WEST LATE TONIGHT AND INTO MONDAY MORNING. SOUTHERN STREAM ENERGY WILL INTERACT WITH THE AFOREMENTIONED FRONT AS IT WILL BE STALLED ACROSS NORTHERN LOUISIANA TO PRODUCE SOME SHOWERS AND THUNDERSTORMS IN SOUTHERN ARKANSAS LATE TONIGHT AND INTO MONDAY. CURRENTLY HAVE RAIN CHANCES EXTENDING WELL NORTH OF THE FRONT THOUGH AS THE NAM AND EUROPEAN MODELS INDICATE THE APPROACHING DISTURBANCE WILL HAVE ENOUGH INFLUENCE TO GENERATE RAINFALL INTO CENTRAL AND EVEN NORTHERN ARKANSAS MONDAY MORNING. THE GFS IS BY FAR THE DRY OUTLIER AND SHOWS VIRTUALLY NO PRECIPITATION AS FAR NORTH AS THE I-40 CORRIDOR...MUCH LESS NORTH OF THAT. RAINFALL AMOUNTS WILL BE LIGHT HOWEVER. BY MONDAY NIGHT RAIN CHANCES WILL BE NEGLIGIBLE AND HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION. && .LONG TERM...TUESDAY THROUGH SATURDAY HIGH PRESSURE WILL BE OVER THE REGION TO BEGIN THE PERIOD. A NORTHWEST WIND FLOW ALOFT WILL DRIVE A COLD FRONT THROUGH ARKANSAS ON WEDNESDAY. MOISTURE WILL BE VERY LIMITED...SO NO PRECIPITATION IS MENTIONED WITH THE PASSAGE OF THE FRONT. FROM THERE...A BLOCKING PATTERN WILL SET UP...WITH A DEEP TROUGH IN THE SOUTHEAST UNITED STATES...RIDGING AROUND HERE... AND ANOTHER BIG TROUGH OUT WEST. BECAUSE WE WILL BE IN-BETWEEN SYSTEMS...IT LOOKS LIKE IT WILL STAY DRY LOCALLY. EVENTUALLY...THE SYSTEM TO THE WEST WILL WOBBLE CLOSE ENOUGH TO PRODUCE SOME RAIN...BUT THAT WILL PROBABLY WAIT UNTIL THE PERIOD IS OVER. AS FAR AS TEMPERATURES...READINGS WILL BE AT/SLIGHTLY BELOW NORMAL AS THE PERIOD BEGINS...WITH READINGS GOING AT/ABOVE NORMAL AS THE PERIOD PROGRESSES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 79 54 67 49 / 10 30 40 10 CAMDEN AR 84 60 73 53 / 10 60 60 10 HARRISON AR 72 49 63 45 / 0 30 30 10 HOT SPRINGS AR 80 58 70 51 / 10 40 50 10 LITTLE ROCK AR 81 58 69 53 / 10 40 50 10 MONTICELLO AR 83 63 72 54 / 20 50 70 10 MOUNT IDA AR 78 56 69 48 / 10 50 40 10 MOUNTAIN HOME AR 74 51 65 47 / 0 30 30 10 NEWPORT AR 79 55 67 51 / 10 30 40 10 PINE BLUFF AR 82 60 70 54 / 10 50 60 10 RUSSELLVILLE AR 79 54 70 49 / 0 40 40 10 SEARCY AR 80 56 68 51 / 10 30 50 10 STUTTGART AR 81 59 69 53 / 10 40 60 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...64 / LONG TERM...46
Hazardous weather outlook, May 1, 5:00 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN MAY 1 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DUE TO HEAVY RAIN RECENTLY...THERE WILL BE MINOR TO MODERATE FLOODING ON MAINLY THE CACHE AND OUACHITA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 46
In the hours before
Special weather statement, May 1, 12:57 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1257 AM CDT SUN MAY 1 2016
ARZ007-016-010615-
INDEPENDENCE AR-SHARP AR-
1257 AM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INDEPENDENCE AND
SOUTH CENTRAL SHARP COUNTIES UNTIL 115 AM CDT...
AT 1257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR STRAWBERRY...OR 16 MILES NORTHEAST OF BATESVILLE...MOVING EAST AT
35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AETNA...
LAT...LON 3585 9148 3594 9150 3599 9135 3593 9135
3589 9136 3589 9124
TIME...MOT...LOC 0557Z 253DEG 37KT 3591 9140
46Special weather statement, May 1, 2:01 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 201 AM CDT SUN MAY 1 2016 ARZ041-042-053-054-010745- MONTGOMERY AR-HOT SPRING AR-CLARK AR-GARLAND AR- 201 AM CDT SUN MAY 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MONTGOMERY... NORTHWESTERN CLARK...SOUTHERN GARLAND AND HOT SPRING COUNTIES UNTIL 245 AM CDT... AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A COUPLE OF STRONG THUNDERSTORMS FROM MEYERS TO 7 MILES EAST OF AMITY...AND MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HOT SPRINGS... MALVERN... ROCKPORT... CADDO VALLEY... PINEY IN GARLAND COU... HOT SPRINGS NATIONAL... DEGRAY LAKE STATE PA... HOT SPRINGS MEMORIAL... MEYERS... LOFTON... ROCKWELL... DONALDSON... FRIENDSHIP... BISMARCK... ALPINE... MAGNET COVE... CENTRAL... SUNSHINE... RED OAK... BONNERDALE... LAT...LON 3459 9287 3417 9275 3421 9337 3452 9346 TIME...MOT...LOC 0701Z 266DEG 24KT 3445 9342 3429 9338 46
Local storm report, May 1, 2:18 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL AMITY 34.27N 93.46W
05/01/2016 M1.00 INCH CLARK AR LAW ENFORCEMENT
FIRST RESPONDER REPORTED QUARTER SIZE HAIL IN AMITY.
&&
CEDThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:05 PM CDT | Tornado Warning | LZK | Conway | 25 min |
| Apr 30, 7:10 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 28 min |
| Apr 30, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 33 min |
| Apr 30, 7:32 PM CDT | Tornado Warning | LZK | Conway, Faulkner | 28 min |
| Apr 30, 7:38 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Searcy | 52 min |
| Apr 30, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard | 50 min |
| Apr 30, 7:52 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion | 23 min |
| Apr 30, 7:56 PM CDT | Tornado Warning | LZK | Conway, Faulkner | 11 min |
| Apr 30, 8:29 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 46 min |
| Apr 30, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 25 min |
| Apr 30, 8:56 PM CDT | Special Weather Statement | LZK | Montgomery | 34 min |
| Apr 30, 8:59 PM CDT | Special Weather Statement | LZK | Baxter | 46 min |
| Apr 30, 9:02 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 26 min |
| Apr 30, 9:15 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 45 min |
| Apr 30, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 43 min |
| May 1, 12:11 AM CDT | Severe Thunderstorm Warning | LZK | Clark | 34 min |
| May 1, 12:37 AM CDT | Tornado Warning | LZK | Clark, Dallas | 19 min |
| May 1, 12:57 AM CDT | Special Weather Statement | LZK | Independence | 18 min |
| May 1, 1:27 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 33 min |
| May 1, 2:01 AM CDT | Special Weather Statement | LZK | Hot Spring | 44 min |
Nearby
River Flood Warnings in Arkansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.